# SDR R61A202003050357

- Difficulty date: February 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AT FR 82 SHEAR CLIP 28 R AND 29 R AS MARKED. REMOVED AND REPLACED SHEAR CLIP PN 170-66901-001 REF EMB SRM 51-40-080, RESTORE FINISH REF EMB SRM 51-23-06 CPM 51-25-00.
